A generalization of the probability that the commutator of two group elements is equal to a given element

Document Type : Research Paper

Authors

1 Department of Mathematics, University Umm Alqura

2 Department of Mathematics, University of Palermo

Abstract

The probability that the commutator of two group elements is equal to a given element has been introduced in literature few years ago. Several authors have investigated this notion with methods of the representation theory and with combinatorial techniques. Here we illustrate that a wider context may be considered and show some structural restrictions on the group.

Keywords

Main Subjects


Volume 38, Issue 4 - Serial Number 4
December 2012
Pages 973-986
  • Receive Date: 01 March 2011
  • Revise Date: 14 June 2011
  • Accept Date: 14 June 2011
  • First Publish Date: 15 December 2012